I Was taking another medication and my doctor recommended me to take JANUMET 50/1000 within a week I called my doctor and told him that the pills was not working he told me to give it some time to work,after two weeks was feeling weak every morning lost my appetite and I told my girlfriend how I was feeling.
I was so tired all I wanted to do is sleep even when I just woke,the bad part about it is that I just got my insurance from the Obama care and I paid $193.00 for the pills and I just throw that out the door is there a way that I can get my money back/.
What people say about Janumet 50 1000
content loaded dynamically
We found 154 discussions
tell you that I take Janumet 50/1000, and I'm on an insulin...
" ...tell you that I take Janumet 50/1000, and I'm on an insulin pump, and CGM. I like the pump, and have gone to a 6.4 A1C. I am still working on my control, and even with the CGM I still use about the... "
50/1000 and it gives me a horrible stomach cramps and...
" ...my target area. I get dizzy, light headed, sick to ...and worn down. I am taking Janumet 50/1000 and it gives me a horrible stomach cramps and uncontrollable bowel issues.... "
too, take Janumet 50/1000, 1x per day. My co-pay is $30...
" I, too, take Janumet 50/1000, 1x per day. My co-pay is $30 for 90 pills. I have been... "
SINCE LAST 10 DAYS I STARTED TAKING AYURVEDIC MEDICINE...
" ...OF TAKING AMYRUL 2MG BD, JANUMET(50 1000)BD, PARAGLIDE 0.5MG TDS, EPLARY1 DAILY. SINCE LAST 10 DAYS I STARTED TAKING AYURVEDIC MEDICINE SAGA CHIROTA AND DUE... "
Compare Janumet 50 1000 to other medications
Your Saved Posts ()
Sign up to keep them
Is this page helpful?
Send us feedback
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.